Side effects after taking medicine, dry vagina 

Patient

Q: I was on metronidazole for 7 days I finished all of my doses and now my vagina feels dry, is that normal?

Symptoms:  Dry vagina, a little swollen on vagina lip
Doctor

A:   Hello,
Yes it is a normal side effect of metronidazole and should get fine in a week . You should not be worried much. Secondly, the swollen lip is probably due to frictional injury to the labia and hence tight underwears should be avoided.
With the complete course of antibiotic , the infection in vagina must have been treated by now and hence dryness is common.
I hope i have answered your query, wishing you good health, regards

Related Q&A

Q: I'm 26 165 lbs fit, uncircumcised and I have some redness that's tingly on the head of my penis. Could it be STD rela...

Q: Hello. I am recently divorced and looking to date again. I also get cold sores (HSV1). My husband was also my first ...

Q: I had unprotected oral and protected vaginal sex with a sex worker. I had unprotected vaginal sex with my wife ( who...

Q: Hi, I have a friend who is claiming that she received a series of infections after we (accidentally) had unprotected ...

Q: I have blisters on the shaft of my penis? I have had a sti check after the last time I had sex and I had chalmidea bu...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews